Theoretical and Mathematical Physics

, Volume 34, Issue 2, pp 91–94 | Cite as

Equations of motion in asymptotically free theories

  • O. I. Zav'yalov
  • I. V. Tyutin
Article
  • 31 Downloads

Keywords

Free Theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Brandt, Phys. Rev. D,14, 3381 (1976).Google Scholar
  2. 2.
    W. Zimmermann, Lectures on Elementary Particles and Quantum Field Theory, MIT Press, Cambridge (1970).Google Scholar
  3. 3.
    S. A. Anikin, M. K. Polivanov, and O. I. Zavialov, Fortschr. Phys. (1977) (in press).Google Scholar
  4. 4.
    K. Symanzik, Lett. Nuovo Cimento,6, 77 (1973); Commun. Math. Phys.,34, 7 (1973).Google Scholar
  5. 5.
    S. A. Anikin and O. I. Zav'yalov, Teor. Mat. Fiz.,27, 425 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • O. I. Zav'yalov
  • I. V. Tyutin

There are no affiliations available

Personalised recommendations